# SDR UIEA2019102965794

- Difficulty date: October 26, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,537 hours, 24,758 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, LEFT FORWARD FUEL PUMP EICAS MESSAGE. ( PERFORMED OPS TEST IAW AMM 28-22-00, OPS CHECK GOOD.  )
